Fuzzy L P -Spaces

Authors

  • Marzieh Shams Yousef Department of Pure Mathematics, Faculty of Mathematical Sciences, University of Guilan, Rasht, Iran.
  • Forouzan Farahrooz Department of Mathematics, Payame Noor University, Tehran, Iran.

Keywords:

α-cut, Fuzzy functions, Hausdorff distance, Fuzzy L P -Spaces

Abstract

The purpose of this paper is to introduce the fuzzy LPP-Spaces. We give some basic definitions and main properties of fuzzy spaces. The fuzzy Holder’s inequality will be proved. Also we show that the dual offuzzy LPP-spaces is fuzzy Lqq-spaces, where the scalars p and q are conjugate exponents.

Downloads

Download data is not yet available.

Downloads

Published

2022-06-30

How to Cite

Fuzzy L P -Spaces. (2022). Journal of Prime Research in Mathematics, 18(1), 28 – 37. https://jprm.sms.edu.pk/index.php/jprm/article/view/187